# SDR CALA2019083001460

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 30,917 hours, 10,896 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 129.5 26 INCHES FROM FWD SPAR INSTALLED DOUBLER REPAIR REF FLEET CYCLE LOG PAGE 9691766 ELB ENTRY FOR SFR REPORTING ONLY
